MathSciNet Relay Station
MathSciNet bibliographic data
MR1768112 (2001h:32040) 32Q20 (32W20 53C25 53C44 53C55)
Tian, Gang; Zhu, Xiaohua Uniqueness of Kähler-Ricci solitons. Acta Math. 184 (2000), no. 2, 271–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement